# SDR FDEA202106271596

- Difficulty date: June 27, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,658 hours, 21,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION   ON ALL AFFECTED / ACCESSED FASTENER HOLES AT LEFT HAND NOSE LANDING GEAR   TRUNNION IN ACCORDANCE WITH EA 1-5310-T0362355 P1 STEP 2, FOUND CRACK INDICATION   ON FASTENER HOLE AT STATION 583 LONGERON 49 LEFT. LEFT HAND NOSE LANDING GEAR STATION 583 LONGERON 49 LEFT REMOVED AND REPLACED   AS PER SRM 51-31-01-0G. FABRICATED LONGERON AS PER DOUGLAS DRAWING ACA3796   REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
